MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The qc was not acceptable.The field service representative found a defective solenoid valve and pinch tubing.He replaced the valve and tubing.He performed checks and tests with acceptable results.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable troponin t results for 2 patient samples on a cobas e 602 module.Sample 1: the initial result was 121 ng/l.The sample was repeated on another module, and the result was 58 ng/l.This result was believed to be correct.Sample 2: the initial result was <3 ng/l.The sample was repeated on another module, and the result was 12 ng/l.This result was believed to be correct.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23437096
Report Number1823260-2025-04430
Device Sequence Number4782747
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown